# SDR ASAA0872793

- Difficulty date: March 19, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 727-277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW RING SUPPORT ASSY O/B AFT LWR CHORD HAS ELONGATED FASTENER HOLE AT FAIRING ATTACHMENT.  REPLACED WITH NEW PART IAW B737 700 SRM CH 51 40 05 AND 51 40 06 AND 51 40 02.
